Alert archive / Illinois / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 198, NWS St. Louis, MO

May 23, 20117 counties in Illinois

NWS St. Louis, MO issued this severe thunderstorm warning at May 23, 2011, 12:42 PM CDT for 7 counties in Illinois. It was in force for 48 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2011, 12:42 PM CDT (17:42 UTC)
Expired
May 23, 2011, 1:30 PM CDT
In force
48 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Bond County, IL, Fayette County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Montgomery County, IL, Saint Clair County, IL

The radar

The St Louis radar (KLSX), 97 km from the middle of the area, began a volume at 17:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 12:48 PM CDTTSTM WND GST 841 Nnw Bethalto, ILRELAYED VIA THE TOWER CHIEF
May 23, 12:51 PM CDTTSTM WND DMGGlen Carbon, IL2 TO 3 INCH DIAMETER TREES AT NUMEROUS LOCATIONS AROUND GLEN CARBON.
May 23, 12:53 PM CDTTSTM WND DMGGranite City, ILCHIMNEY DAMAGED NEAR THE INTERSECTION OF HWY 203 AND 20TH ST
May 23, 12:55 PM CDTTSTM WND DMGWood River, IL3-INCH TREE LIMBS BLOWN DOWN WITH POWER OUT IN PARTS OF WOOD RIVER.
May 23, 1:02 PM CDTTSTM WND DMGTroy, IL12 INCH DIAMETER TREE DOWN ON CLAY STREET IN TROY... IL.
May 23, 1:26 PM CDTTSTM WND DMGGreenville, IL30-INCH TREE SNAPPED 6 FEET OFF THE GROUND.
May 23, 1:28 PM CDTTSTM WND GST 531 Sw Litchfield, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 10:55 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 5.7 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
1171 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WUUS53 KLSX 231742
SVRLSX
ILC005-051-083-117-119-135-163-231830-
/O.NEW.KLSX.SV.W.0198.110523T1742Z-110523T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT MON MAY 23 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN FAYETTE COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHEASTERN JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...

* UNTIL 130 PM CDT

* AT 1240 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 5 MILES SOUTHWEST OF OLD KANE TO JERSEYVILLE TO ALTON TO
  VENICE TO DUPO...AND MOVING NORTHEAST AT 60 MPH. NICKEL SIZE HAIL
  MAY ALSO ACCOMPANY THESE DAMAGING WINDS.

* LOCATIONS IMPACTED INCLUDE...
  EAST ST. LOUIS...WOOD RIVER...WASHINGTON PARK...PONTOON BEACH...
  CENTREVILLE...BETHALTO...CASEYVILLE...FAIRVIEW HEIGHTS...GLEN
  CARBON...COLLINSVILLE...EDWARDSVILLE...MARYVILLE...TROY...
  STAUNTON...GILLESPIE...CARLINVILLE...HIGHLAND...LITCHFIELD...
  HILLSBORO AND GREENVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3892 8917 3850 9020 3885 9011 3922 9027
      3923 9020 3926 9020 3926 9015 3930 9010
      3953 8958 3952 8953 3936 8952 3935 8914
      3916 8910
TIME...MOT...LOC 1742Z 245DEG 52KT 3916 9042 3908 9027
          3890 9014 3868 9013 3855 9016
WIND...HAIL 60MPH 0.88IN

$$

BROWNING
1 follow-up statement
986 
WWUS53 KLSX 231810
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
110 PM CDT MON MAY 23 2011

ILC005-051-083-117-119-135-163-231830-
/O.CON.KLSX.SV.W.0198.000000T0000Z-110523T1830Z/
JERSEY IL-MACOUPIN IL-MADISON IL-MONTGOMERY IL-FAYETTE IL-
ST. CLAIR IL-BOND IL-
110 PM CDT MON MAY 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BOND...
NORTHWESTERN ST. CLAIR...NORTHWESTERN FAYETTE...MONTGOMERY...
MADISON...MACOUPIN AND NORTHEASTERN JERSEY COUNTIES UNTIL 130 PM
CDT...

AT 105 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM KEMPER TO 6 MILES NORTHWEST OF GILLESPIE TO STAUNTON TO MARINE
TO ST. JACOB...MOVING EAST AT 60 MPH. NICKEL SIZE HAIL MAY ALSO
ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IMPACTED INCLUDE...
  CARLINVILLE...LITCHFIELD...GREENVILLE...HILLSBORO...NOKOMIS...
  SORENTO...POCAHONTAS...RENO...TAYLOR SPRINGS...COFFEEN...WOBURN...
  RAYMOND...MULBERRY GROVE...VAN BURENSBURG...WITT...FARMERSVILLE...
  WHITE OAK...RAMSEY...SHILOH HILL AND HORNSBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3892 8917 3850 9020 3885 9011 3922 9027
      3923 9020 3926 9020 3926 9015 3930 9010
      3953 8958 3952 8953 3936 8952 3935 8914
      3916 8910
TIME...MOT...LOC 1810Z 251DEG 53KT 3928 9001 3919 8982
          3902 8967 3883 8961 3871 8964
WIND...HAIL 60MPH 0.88IN

$$

BROWNING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:00 AM CDT, 5 hours 42 minutes earlier.

Area forecast discussion, May 23, 7:00 AM CDT, 5 hours 42 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
700 AM CDT MON MAY 23 2011

.DISCUSSION...
/359 AM CDT MON MAY 23 2011/

LAST NIGHT/S ACTIVITY HAS MOVED OUT OF AREA AS OF 08Z.
HOWEVER...MAIN FORECAST ISSUE CONTINUES TO BE THE POTENTIAL FOR
SEVERE WEATHER AND SIGNIFICANT RAINFALL THROUGH WEDNESDAY.

WILL START OFF DRY THIS MORNING AS ATMOSPHERE RECOVERS FROM LAST
NIGHTS ACTIVITY. BUT WITH SYSTEM JUST TO OUR NORTHWEST AND
ANOTHER DECENT SHORTWAVE EXPECTED TO SLIDE ACROSS SOUTHERN MO
TODAY...SHOWERS AND THUNDERSTORMS TO REFIRE...ESPECIALLY ALONG AND
SOUTH OF I-70.  TEMPS TO RISE INTO THE LOW 80S AND DEWPTS IN THE
60S...SO WILL SEE CAPES IN EXCESS OF 1500 J/KG...DECENT MID LEVEL
LAPSE RATES AND PESKY SHORTWAVE...WITH ANOTHER ROUND OF SEVERE
WEATHER POSSIBLE BY THIS AFTERNOON AND INTO THE EVENING HOURS. THE
MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS.

BY TONIGHT...FRONTAL BOUNDARY ASSOCIATED WITH SYSTEM TO SLIDE INTO
FORECAST AREA AND EVENTUALLY STALL OUT OVERHEAD. THIS EAST-WEST
ORIENTED BOUNDARY WILL BE THE FOCUSING MECHANISM FOR SEVERAL MORE ROUNDS
OF SHOWERS AND THUNDERSTORMS...WITH THE POTENTIAL FOR SEVERE WEATHER
EACH DAY AS WELL AS THE THREAT FOR HEAVY RAINFALL. TONIGHT ONGOING
ACTIVITY WILL CONGEAL INTO A COMPLEX THAT WILL SLIDE ALONG FRONTAL
BOUNDARY...WITH BEST CHANCES OF HEAVY RAIN ACROSS THE OZARKS. FOR
NOW WILL JUST UPDATE ESF PRODUCT...STILL NOT CONFIDENT ABOUT
ISSUING A FLASH FLOOD WATCH AT THIS TIME.

WILL START THE CYCLE ALL OVER AGAIN ON TUESDAY AS ATMOSPHERE
RECOVERS FROM PREVIOUS NIGHT/S ACTIVITY...WITH ANOTHER ROUND
FIRING UP BY THE AFTERNOON HOURS AND CONTINUES OVERNIGHT.

BY WEDNESDAY...MAIN SYSTEM FINALLY PICKS UP SPEED AND BEGINS TO MOVE
THROUGH WITH LAST ROUND OF SIGNIFICANT ACTIVITY FOR WEDNESDAY AND
WEDNESDAY NIGHT. HOWEVER...WILL STILL SEE SOME LINGERING STORMS ON
THURSDAY ON BACKSIDE OF SYSTEM...BEFORE TAPERING OFF BY THURSDAY
EVENING.

THROUGH THE PERIOD...WILL SEE HIGH TEMPS SLOWLY LOWER EACH DAY WITH
HIGHS IN THE MID 60S TO LOW 70S BY THURSDAY.

BEYOND THAT NO MAJOR CHANGES TO THE EXTENDED.

BYRD

&&

.AVIATION...
/700 AM CDT MON MAY 23 2011/

WE MAY SEE A FEW ISOLD TO WIDELY SCT TSRA MOVE DOWN THE I-70
CORRIDOR LATER THIS MORNING...BUT SHOULD SEE COVERAGE INCREASE
DRAMATICALLY HEADING INTO THE AFTERNOON AS ALL OF THE PIECES TO
THE PUZZLE COME TOGETHER OVER THIS AREA...WITH SFC FRONT SETTLING
IN...HEATING OF THE DAY...AND UPPER LEVEL DISTURBANCES ROLLING
THRU. DECIDED ON LEAVING TEMPO GROUPS OUT FOR NOW AS LEFTOVER
REMNANTS OF THE LO LEVEL JET STORMS STAGGER INTO THE THE AREA WILL
BE HARD TO PRECISELY PIN DOWN AND NOT SURE TO WHAT EXTENT
COVERAGE WILL BE OVER THE I-70 CORRIDOR AND IF IT WILL BE ENOUGH
TO JUSTIFY TEMPO GROUPS AND WHEN. WILL MONITOR THIS CLOSELY AND
LIKELY HIT THE TEMPO GROUPS WHEN WE GET CLOSER TO LATE MORNING
MIDDAY AND HOPEFULLY GET A BETTER HANDLE ON TIMING. KUIN SHOULD
LARGELY MISS OUT ON THE PCPN CHCS.

SPECIFICS FOR KSTL...WILL FOREGO TEMPO GROUPS FOR NOW UNTIL WE GET
A MORE FIRM TIMING FOR PCPN FOR THE AIRPORT. OTHERWISE COULD
LOOSELY JUSTIFY ABOUT 12 HOURS WORTH FOR THIS AFTERNOON AND
EVENING WHEN WE FEEL THE BEST COVERAGE WILL BE. OTHERWISE...LOOK
FOR LLWS TO CONVERT INTO GUSTY SW SFC WNDS LATER THIS MORNING.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 23, 4:22 AM CDT, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
422 AM CDT MON MAY 23 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-241200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
422 AM CDT MON MAY 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON
AND EVENING HOURS. SOME STORMS ARE EXPECTED TO BECOME SEVERE. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING
WINDS...AND ISOLATED TORNADOES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE LIKELY OVER THE AREA THROUGH WEDNESDAY.
THERE IS THE POTENTIAL FOR SEVERAL ROUNDS OF SEVERE THUNDERSTORMS
DURING THIS PERIOD. THESE THUNDERSTORMS WILL ALSO PRODUCE
WIDESPREAD RAINFALL WHICH MAY BE HEAVY AT TIMES ACROSS THE
REGION.  THIS MAY CAUSE RISES ON AREA STREAMS...CREEKS AND AREA
RIVERS.

THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE REGION WEDNESDAY
NIGHT AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT.

BYRD

In the hours before

Local storm report, May 23, 12:31 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1231 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1229 PM     TSTM WND GST     WINFIELD                39.00N  90.74W
05/23/2011  M55 MPH          LINCOLN            MO   AMATEUR RADIO

            AT THE INTERSECTION OF HIGHWAYS 79 AND 47.

&&

FUCHS
Local storm report, May 23, 12:34 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1234 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 PM     TSTM WND GST     1 SSW HAZELWOOD         38.76N  90.37W
05/23/2011  M62 MPH          ST. LOUIS          MO   ASOS

            FROM THE TOWER.

&&

FUCHS
Local storm report, May 23, 12:37 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1237 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     HAIL             VALLEY PARK             38.55N  90.48W
05/23/2011  M1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            1 MILE WEST OF INTERSECTION OF BIG BEND AND 141.

&&

BRITT
Local storm report, May 23, 12:38 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1238 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
05/23/2011  M56 MPH          ST. CHARLES        MO   ASOS

            PEAK GUST 49 KNOTS AT KSET

&&

KANOFSKY
Local storm report, May 23, 12:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TSTM WND GST     4 NNE ORCHARD FARMS     38.93N  90.42W
05/23/2011  M56 MPH          ST. CHARLES        MO   ASOS

&&

MILLER
Local storm report, May 23, 12:42 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1242 PM CDT MON MAY 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1235 PM     TSTM WND DMG     GREENDALE               38.69N  90.31W
05/23/2011                   ST. LOUIS          MO   AMATEUR RADIO

            30 INCH TREE BLOCKING ROAD AT HILLSDALE AND NORMANDY
            ROAD.

&&

FUCHS

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 7:45 PM CDTSevere Thunderstorm WarningLSXCalhoun45 min
May 22, 7:51 PM CDTTornado WarningLSXCalhoun, Jersey39 min
May 22, 8:08 PM CDTSevere Thunderstorm WarningLSXGreene, Jersey, Macoupin41 min
May 22, 8:15 PM CDTSevere Thunderstorm WarningLSXJersey, Macoupin, Madison45 min
May 23, 12:04 PM CDTSevere Thunderstorm WarningLSXCalhoun, Greene, Jersey, Macoupin, Madison, Saint Clair41 min
May 23, 12:53 PM CDTAreal Flood AdvisoryLSXMadison, Monroe, Saint Clair3 hr
May 23, 1:14 PM CDTAreal Flood AdvisoryLSXBond, Clinton4 hr
May 23, 1:26 PM CDTSevere Thunderstorm WarningLSXBond, Fayette, Montgomery49 min
May 23, 1:32 PM CDTAreal Flood AdvisoryLSXFayette, Marion, Washington4 hr
May 23, 2:15 PM CDTSevere Thunderstorm WarningLSXMarion16 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.